Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

As I am taking depo injection why am I having these symptoms of tender breast, stomach becoming bigger and pain in my belly buttons ?

i am currently on the depo injection and have been noticing signs of pregnancy eg tender breast, milking breast, stomachs getting bigger and my belly buttons been hurting but im not pregnant i have done 2 test and it says negative can you help.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi rebecca;
welcome to HealthcareMagic
It is least likely to get pregnant while on Depo.Even Depo being a hormonal preparation can cause nausea;vomiting;breast tenderness which are signs of pregnancy ;also prolonged use of it can lead to weight gain .But since your belly is getting bigger please consult a Gynaec doctor & simultaneously get a Ultrasonography done to confirm whether you are really pregnant or have any other problem.
Take care
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor